# SDR UPS07651333

- Difficulty date: December 27, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 31,165 hours, 9,787 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B, A

## Discrepancy

CREW RCVD A RIGHT PACK OFF EICAS MSG.  UPON COMPLETION OF THE CHECKLIST THEY HAD A FORWARD EQUIP OVERHEAT LIGHT.  WHEN CABIN PRESSURE REACHED 10000 FT AN EMERGENCY WAS DECLARED.  DEFERRED UNDER 365842.  REMOVED AND REPLACED RT PACK CONTROLLER PERFORMED BITE TEST, CKS OK. PERFORMED FIM 21- 58-00 FIG 107, NO DEFECTS NOTED, PERF FIM 21-51-00-FIG 103.  FOUND LT FLOW CONTROL VALVE FAULTED.  PER MEL 21-51-1-0-1.  PERFORMED OPS AND LK CHECK OF LLV (LOW LIMITER VALVE) IAW MM 21-51-11-2.  OPS CHECK OK.  THIS CLEARS M365842.  PLACARD REMOVED.
